MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W10 D10; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W10 D10; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703310010
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
 
Event or Problem Description
It was reported that during a lletz (large loop excision of the transformation zone) procedure, the electrode tip caught fire.It was also reported that the electrode tip was used with a competitor pencil.It was further reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
B5: it was also reported that the electrode tip was past its expiry date when used.H6: the device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description
It was reported that during a lletz (large loop excision of the transformation zone ) procedure, the electrode tip caught fire.It was also reported that the electrode tip was used with a competitor pencil.It was further reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.It was also reported that the electrode tip was past its expiry date when used.

Brand Name
LOOP T-BAR ELECTRODE W10 D10
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9607616
Report Number0001811755-2020-00099
Device Sequence Number16824617
Product Code GEI
UDI-Device Identifier37613327297905
UDI-Public37613327297905
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K153679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Catalogue Number0703310010
Device Lot Number1650011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2019
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1